# SDR NWAA084875519

- Difficulty date: November 3, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 69,214 hours, 28,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY EXIT SIGNS IN THE CEILING AT DOORS 2 AND 3 WOULD NOT ILLUMINATE.  THE BATTERY PACKS WERE FOUND TO BE FAULTY AND THEY WERE REPLACED.  OPS WERE NORMAL AFTER THE BATTERY PACKS WERE REPLACED.
